RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 307–313 (Mi mz1053)  

This article is cited in 1 scientific paper (total in 1 paper)

Semidistributive and distributively decomposable rings

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/mzm1053

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 253–258

Bibliographic databases:

UDC: 512.55
Received: 24.01.1997

Citation: A. A. Tuganbaev, “Semidistributive and distributively decomposable rings”, Mat. Zametki, 65:2 (1999), 307–313; Math. Notes, 65:2 (1999), 253–258

Citation in format AMSBIB
\Bibitem{Tug99}
\by A.~A.~Tuganbaev
\paper Semidistributive and distributively decomposable rings
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 307--313
\mathnet{http://mi.mathnet.ru/mz1053}
\crossref{https://doi.org/10.4213/mzm1053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706549}
\zmath{https://zbmath.org/?q=an:0944.16004}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 253--258
\crossref{https://doi.org/10.1007/BF02679824}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1053
  • https://doi.org/10.4213/mzm1053
  • http://mi.mathnet.ru/eng/mz/v65/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “A remark on the intersection of powers of the Jacobson radical”, J. Math. Sci., 167:6 (2010), 868–869  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:42
    References:39
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019